# SDR SWI2025F00443

- Difficulty date: March 21, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N602UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000795
- Aircraft time: 12,775 hours, 8,398 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN L/H I/B SEAT TRACK BETWEEN FR.84-85. (C-CHECK RO 04/08/2025)REMOVED DAMAGE AND PERFORMED SPILCE REPAIR AT RH INBD FR 84-85 SEAT TRACK. REF ETD2022-170-022163 REV B.. SEE CONTINUATION CARD FOR WORK PERFORMED
